Jump to content

mithra_mithril

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About mithra_mithril

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I wouldn't trust a doctor that didn't take my side effects seriously. If I say I'm not doing well on my medication my doctor and I decide together whether to stick it out, increase the dosage, or try something else. I know this was a while ago, but I hope you got it sorted out.
  2. I was on Cymbalta for 3 weeks, but I just got off to try Wellbutrin and see if that is a better fit. The side effects were unreal: the nausea, headaches, sleepiness, general emptiness, low mood, lack of motivation. I even tapped/ground my teeth so consistently that I made them sensitive! The reason I would recommend it for others is because it was like a vacation for my brain. Once I adjusted it was pure contentment. I stopped binge-eating, I had no suicidal ideation for the first time in about 10 years, and I had no aches or pains. I was so damn tired though, and I thought I was going to fail out of school but was completely fine with it. So I'm looking for more of a middle of the road medication. I barely tapered, I was on 60mg, did one day of 30 mg, and now I've been off for two days with no real withdrawal. Just the feeling of coming back to my body with it's aches, pains, anxiety, and sleep disorders. I am so sorry for everyone that is having terrible withdrawal; that's part of the reason I asked my doctor to switch. I only add my experience because bodies and brains are weird, and some people will have an entirely different experience with the same medication.
×
×
  • Create New...